Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 63, NWS Las Vegas, NV

July 18, 2015Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 18, 2015, 1:50 PM MST for Mohave County, Arizona. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 1:50 PM MST (20:50 UTC)
Expired
Jul 18, 2015, 6:45 PM MST
In force
5 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Cedar City radar (KICX), 137 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 2:50 PM MSTFLASH FLOOD1 S Colorado City, AZTHREE PRIMARY ROADS IN COLORADO CITY ARE CLOSED DUE TO FLOOD FLOODING. 1 FOOT OVER WATER RUNNING OVER THESE ROADS WITH DEBRIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WGUS55 KVEF 182050
FFWVEF
AZC015-190145-
/O.NEW.KVEF.FF.W.0063.150718T2050Z-150719T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
150 PM MST SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MOHAVE COUNTY IN NORTHWESTERN ARIZONA...

* UNTIL 645 PM MST
    
* AT 147 PM MST...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS 
  PRODUCING HEAVY RAIN OVER NORTHERN MOHAVE COUNTY. THE STRONGEST 
  STORM AT 147 PM WAS LOCATED OVER COLORADO CITY. STORMS ARE NEARLY 
  STATIONARY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AREAS OF  
  MESQUITE IN ARIZONA...COLORADO CITY...BEAVER 
  DAM...LITTLEFIELD...VIRGIN RIVER GORGE...KAIBAB...PIPE 
  SPRING...GRAND CANYON SKYWALK...TOROWEAP CAMPGROUND...BAR TEN 
  RANCH...VIRGIN RIVER CAMPGROUND...DIAMOND CREEK CAMPGROUND...MT. 
  TRUMBULL AND TUWEEP.

THIS INCLUDES INTERSTATE 15 IN ARIZONA BETWEEN MILE MARKERS 0 AND 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3678 11262 3659 11262 3654 11266 3648 11262
      3639 11263 3634 11267 3628 11279 3624 11302
      3617 11313 3618 11316 3609 11323 3609 11332
      3605 11335 3589 11331 3574 11333 3585 11360
      3619 11406 3700 11405 3700 11254 3695 11253

$$

WOLCOTT
2 follow-up statements
407 
WGUS75 KVEF 182257
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
357 PM MST SAT JUL 18 2015

AZC015-190145-
/O.CON.KVEF.FF.W.0063.000000T0000Z-150719T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
357 PM MST SAT JUL 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR
NORTHEASTERN MOHAVE COUNTY...

AT 355 PM MST...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS 
PRODUCING HEAVY RAIN ACROSS NORTHERN MOHAVE COUNTY. FLOODING WAS 
REPORTED IN THE COLORADO CITY AREA AND FLOODING IS LIKELY ONGOING 
ACROSS OTHER RURAL BACK ROADS IN THE AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MESQUITE...COLORADO CITY...BEAVER DAM...LITTLEFIELD...VIRGIN RIVER
GORGE...KAIBAB...PIPE SPRING...GRAND CANYON SKYWALK...TOROWEAP
CAMPGROUND...BAR TEN RANCH...VIRGIN RIVER CAMPGROUND...DIAMOND CREEK
CAMPGROUND...MT. TRUMBULL AND TUWEEP.

THIS INCLUDES INTERSTATE 15 IN ARIZONA BETWEEN MILE MARKERS 0 AND 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3678 11262 3659 11262 3654 11266 3648 11262
      3639 11263 3634 11267 3628 11279 3624 11302
      3617 11313 3618 11316 3609 11323 3609 11332
      3605 11335 3589 11331 3574 11333 3585 11360
      3619 11406 3700 11405 3700 11254 3695 11253

$$

WOLCOTT
252 
WGUS75 KVEF 190137
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
637 PM MST SAT JUL 18 2015

AZC015-190146-
/O.EXP.KVEF.FF.W.0063.000000T0000Z-150719T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
637 PM MST SAT JUL 18 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MOHAVE COUNTY WILL EXPIRE
AT 645 PM MST...

THE HEAVY RAIN HAS ENDED OVER NORTHERN MOHAVE COUNTY...AND FLOODING 
IS NO LONGER EXPECTED TO POSE A THREAT. USE CAUTION IF TRAVELING IN 
THE AREA AS DEBRIS AND STANDING WATER MAY CAUSE DIFFICULT TRAVEL 
CONDITIONS.

LAT...LON 3678 11262 3659 11262 3654 11266 3648 11262
      3639 11263 3634 11267 3628 11279 3624 11302
      3617 11313 3618 11316 3609 11323 3609 11332
      3605 11335 3589 11331 3574 11333 3585 11360
      3619 11406 3700 11405 3700 11254 3695 11253

$$

WOLCOTT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 9:26 AM MST, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 18, 9:26 AM MST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
926 AM PDT SAT JUL 18 2015

.SYNOPSIS...RICH MOISTURE ASSOCIATED WITH NOW DECAYING HURRICANE
DOLORES WILL PUSH INTO THE REGION TODAY INCREASING THE POTENTIAL FOR
HEAVY DOWNPOURS AND FLASH FLOODING. STORM CHANCES WILL BE GREATEST
ACROSS SAN BERNARDINO...CLARK...AND MOHAVE COUNTIES TODAY.  MOISTURE
WILL PUSH FURTHER NORTH SUNDAY ENCOMPASSING THE ENTIRE AREA WITH
CONTINUED FLASH FLOOD POTENTIAL. MOISTURE WILL GRADUALLY DECREASE
NEXT WEEK TOWARDS MORE TYPICAL SUMMER VALUES BUT SLIGHT CHANCES FOR
STORMS WILL REMAIN FOR MANY AREAS THROUGH MIDWEEK.
&&

.MESOSCALE FORECAST UPDATE...

NEXT IMPULSE IS MAKING ITS WAY ACROSS THE MORONGO AND YUCCA VALLEYS
THIS MORNING. SHOWERS AND THUNDERSTORMS ARE ASSOCIATED WITH THIS
WAVE, PUSHING NORTHEAST INTO SAN BERNARDINO COUNTY. AS THIS WAVE
PUSHES NORTHEAST, IT WILL MOVE INTO A VERY MOIST ATMOSPHERE. WHILE
THERE IS SOME CAPPING THIS MORNING ACROSS CLARK, MOHAVE, AND EASTERN
SAN BERNARDINO COUNTIES, EXPECT THAT TO CHANGE AS DIURNAL HEATING
CONTINUES. THE LAS VEGAS VALLEY HAD SURFACE DEWPOINTS AROUND 60
DEGREES THIS MORNING, BUT THAT IS MIXING OUT SOME WITH THE BREEZY
SOUTH TO SOUTHWEST WINDS. AS THE WAVE APPROACHES THIS DESTABILIZING
AREA AND THE PRESENCE OF LARGE-SCALE LIFT ASSOCIATED WITH AN
UNUSUALLY STRONG UPPER LEVEL JET FOR JULY, EXPECT STORMS TO DEVELOP
ACROSS SAN BERNARDINO, SOUTHERN CLARK AND MOHAVE COUNTIES THROUGH
THE DAY. SPC MESO ANALYSIS OF MICROBURST POTENTIAL IS GRADUALLY
EXPANDING ACROSS THE AFOREMENTIONED AREAS AND SHOULD CONTINUE AS
DESTABILIZATION CONTINUES. ALSO WOULD NOT BE SURPRISED TO SEE SOME
SMALL HAIL GIVEN THE CAPE IN THE 0 TO -20 C LAYER IN THE VEF 12Z
SOUNDING.

THE SOUNDING ALSO INDICATES A WARM CLOUD DEPTH OF JUST OVER 12K
FEET, SUB-CLOUD LAYER RELATIVE HUMIDITY AROUND 40-50 PERCENT,
PRECIPITABLE WATER VALUES JUST OVER ONE INCH, AND A K-INDEX IN THE
UPPER 20S. ALL THESE PARAMETERS INDICATE THE POTENTIAL FOR WARM RAIN
PROCESSES AND VERY PRECIPITATION EFFICIENT RAINFALL TODAY. HIGHER
MOISTURE CONTENT RESIDES ACROSS EASTERN SAN BERNARDINO AND MOHAVE
COUNTIES, MAKING THE POTENTIAL EVEN HIGHER. RAINFALL RATES OF 2
INCHES PER HOUR ARE NOT OUT OF THE QUESTION WITH THE STRONGER STORMS
THAT DEVELOP. ONE ITEM WORKING IN OUR FAVOR IS INDIVIDUAL STORM
MOTION WILL BE SOUTHWEST TO NORTHEAST AROUND 20 KNOTS. THE CONCERN
THEN BECOMES REDEVELOPMENT, TRAINING, BACKBUILDING OF CONVECTION
ACROSS THE SAME LOCATIONS.
&&

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
ISSUED 255 AM PDT FRI JUL 17 2015

ITS BEEN AN ACTIVE NIGHT ACROSS OUR REGION WITH PERSISTENT AND
OCCASIONALLY QUITE STRONG STORMS IN FAR SOUTHERN CLARK COUNTY AND
NOW PRIMARILY IN MOHAVE COUNTY. STORMS EARLIER IN THE EVENING
EXHIBITED IMPRESSIVE CORES AND PRODUCED PROLIFIC LIGHTNING AS THEY
ENTERED INTO THE LAUGHLIN-BULLHEAD CITY AREA BEFORE MIGRATING EAST
AND DROPPING SIGNIFICANT RAINFALL IN THE KINGMAN AND GOLDEN VALLEY
AREAS.

SUSPECT THE TREND FOR THE NEXT COUPLE HOURS WILL BE TOWARDS A SLOW
WEAKENING WITH RESIDUAL SHOWERS AND ISOLATED THUNDER PUSHING INTO
EASTERN MOHAVE COUNTY THROUGH THE MORNING HOURS. ADDITIONAL STORMS
IN FAR NORTHERN MOHAVE COUNTY MAY PERSIST AS WELL BUT SLOWLY PUSH
EASTWARD. THERE MAY BE A FEW WEAK AND ISOLATED SHOWERS THAT FORM
ACROSS SOUTHEAST SAN BERNARDINO COUNTY EARLY IN THE MORNING AS WELL
WHERE SOME CLOUDS ARE NOTED ON INFRARED IMAGERY BUT NOTHING OVERLY
STRONG OR ORGANIZED IS EXPECTED UNTIL AFTER SUNRISE WHEN THINGS GET
A LITTLE MORE INTERESTING.

BY DAYBREAK JUDGING BY SATELLITE TRENDS MUCH OF THE REGION SHOULD
START OFF DEVOID OF ANY SUBSTANTIAL CLOUD COVER. THE ONLY EXCEPTION
MIGHT BE NORTHERN MOHAVE COUNTY WHICH COULD SEE SOME CLOUD DEBRIS
LASTING INTO MID MORNING. WITH RICH MOISTURE IN PLACE...MOSTLY CLEAR
SKIES TO START THE DAY...AND INCREASING JET SUPPORT TO ENHANCE
LIFT...ALL SIGNS POINT TO POTENTIALLY EXPLOSIVE CONVECTIVE
DEVELOPMENT DURING THE MID TO LATE MORNING HOURS.  FORECAST
SOUNDINGS ALSO SUPPORT THIS NOTION...WITH SIGNIFICANT CAPE VALUES
FORECASTED PARTICULARLY IN CLARK...EASTERN SAN BERNARDINO...AND
MOHAVE COUNTIES. PRIMARY CONCERN WILL BE VERY HEAVY DOWNPOURS AND
FLASH FLOODING...BUT DEEP WESTERLY WIND PROFILE WILL ALSO SUPPORT
SOME PULSE SEVERE STORMS AND POTENTIALLY ORGANIZED STORM STRUCTURES
AT TIMES.  WITH DEWPOINTS POOLING IN THE 65-70F+ RANGE ACROSS
RIVERSIDE AND IMPERIAL COUNTIES IN FAR SOUTHERN CALIFORNIA...AND
THIS MOISTURE PUSHING NORTHWARD THROUGH THE DAY...IVE EXPANDED THE
FLASH FLOOD WATCH WESTWARD TO INCLUDE THE MORONGO BASIN AND WESTERN
MOJAVE DESERT.

LONG STORY SHORT...EXPECT POCKETS OF STRONG STORMS IN THE REGION
TODAY AND FLASH FLOODING IS A SIGNIFICANT CONCERN. NOT ALL AREAS
WILL RECEIVE RAIN...BUT I AM CONFIDENT SOME AREAS WILL SEE
POTENTIALLY DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LIFE
THREATENING FLASH FLOODING.

BEYOND THIS AFTERNOON...CONVECTIVE TRENDS WILL DEPEND ON HOW THINGS
UNFOLD THROUGH THE COURSE OF THE DAY. MUGGY AND OVERCAST CONDITIONS
ARE LIKELY ACROSS THE REGION WITH AREAS OF SHOWERS AND
THUNDERSTORMS. MOISTURE WILL CONTINUE TO ADVANCE NORTH SATURDAY
NIGHT INTO SUNDAY...AND WATCH EXTENSIONS & EXPANSIONS WILL NEED TO
BE CONSIDERED IN SUBSEQUENT SHIFTS.

.LONG TERM...MONDAY THROUGH FRIDAY.
255 AM PDT FRI JUL 17 2015

MOISTURE WILL REMAIN ABUNDANT MONDAY AND IT IS POSSIBLE THE REMAINS
OF DOLORES AND ITS MID LEVEL CIRCULATION WILL DRIFT INTO SOUTHERN
CALIFORNIA AND COULD RESULT IN ANOTHER DAY OF FLASH FLOOD CONCERNS.
BY TUESDAY WE MAY BEGIN TO DRY OUT SOMEWHAT AS FLOW TURNS
SOUTHWESTERLY BUT OFTEN TIMES MODELS SCOUR OUT OUR MOISTURE TOO
QUICKLY...SO THIS IS SOMETHING THAT WILL NEED TO BE CONSIDERED. IN
FACT...THE GFS MAINTAINS ELEVATED PRECIPITABLE WATER VALUES THROUGH
WEDNESDAY AFTERNOON AND AM TEMPTED TO BELIEVE THIS GIVEN THE SEASONS
TREND OF MOISTURE RELUCTANT TO SCOUR OUT OF THE REGION AFTER A
MOISTURE PUSH. DIDNT MAKE SIGNIFICANT CHANGES TO THE EXTENDED RANGE
AS MY FOCUS WAS MORE ON THE SHORT TERM BUT POPS IN THE EXTENDED MAY
NEED TO BE RAISED THROUGH WEDNESDAY. AFTER WEDNESDAY MOSTLY DRY
CONDITIONS SHOULD PREVAIL BUT DEPENDING ON WHERE THE MONSOON HIGH
BUILDS BACK IN...THE BREAK MAY BE BRIEF WITH HINTS OF MORE PACIFIC
TROPICAL ACTIVITY AND A POSSIBLE RETURN OF A SOUTHERLY FLOW BY NEXT
WEEKEND.
&&

.AVIATION...FOR MCCARRAN...SOUTHERLY WINDS EXPECTED IN THE MORNING
HOURS WITH QUICKLY DETERIORATING CONDITIONS EXPECTED BY THE LATE
MORNING AS SHOWERS AND THUNDERSTORMS DEVELOP IN THE AREA. SOUTH TO
SOUTHWEST WINDS IN THE 15-20 KT RANGE WITH GUSTS TO 30KTS
EXPECTED...HOWEVER AS USUAL THUNDERSTORMS WILL ADD A DEGREE OF
VARIABILITY AND UNCERTAINTY TO THE FORECAST. WIND GUSTS NEAR STORMS
MAY EXCEED 35KTS WITH CIGS BELOW 10K POSSIBLE AT TIMES AS WELL AS
POCKETS OF CONVECTIVE TURBULENCE. OTHERWISE BKN-OVC CLOUD COVER
EXPECTED THROUGH THE AFTERNOON ABOVE 12K. SHOWER AND THUNDERSTORM
CHANCES WILL PERSIST OVERNIGHT. ALL APPROACH CORRIDORS WILL BE
SUSCEPTIBLE TO THUNDERSTORM ACTIVITY TODAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE REGION
TODAY...ESPECIALLY FROM MID MORNING ONWARD. GREATEST CHANCES WILL BE
ALONG AND SOUTH OF A KDAG-KLAS-KSGU LINE BUT ISOLATED STORMS WILL BE
POSSIBLE ELSEWHERE. BKN-OVC CONDITIONS ABOVE 10K POSSIBLE DURING THE
AFTERNOON WITH AREAS OF GUSTY AND ERRATIC SURFACE WINDS NEAR STORMS
AS WELL AS POCKETS OF CONVECTIVE TURBULENCE.  SHOWERS AND
THUNDERSTORMS MAY PERSIST OVERNIGHT AS WELL.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED
TODAY IN MOHAVE...SAN BERNARDINO...AND CLARK COUNTIES.
OTHERWISE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&

MESOSCALE FORECAST UPDATE...PADDOCK
DISCUSSION...OUTLER

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Jul 18, 10:04 AM MST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1004 AM PDT SAT JUL 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     5 S NEEDLES             34.77N 114.62W
07/17/2015  M64 MPH          SAN BERNARDINO     CA   ASOS

            64 MPH GUST RECORDED AT NEEDLES AIRPORT.

0615 PM     TSTM WND DMG     NEEDLES                 34.85N 114.62W
07/17/2015                   SAN BERNARDINO     CA   PUBLIC

            PUBLIC REPORT OF MINOR ROOF DAMAGE TO A
            BUSINESS IN NEEDLES.

0701 PM     TSTM WND DMG     1 SSE NEEDLES           34.83N 114.60W
07/17/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS A SEMI BLOWN OVER ON I-40. POWER
            LINES KNOCKED DOWN OVER BLOCKING I-40 IN
            BOTH DIRECTIONS.

0715 PM     TSTM WND DMG     1 SSE NEEDLES           34.84N 114.61W
07/17/2015                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS TWO 20 FT PALMS
            DOWNED IN HIS YARD WITH SEVERAL OTHERS IN
            NEIGHBORING YARDS.

0737 PM     FLASH FLOOD      21 NW NEEDLES           35.10N 114.83W
07/17/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS A SWIFTWATER RESCUE ON US 95
            FIVE MILES SOUTH OF NV BORDER. OCCUPANT
            RESCUED WITHOUT INJURY. US 95 CLOSED N OF
            I-40 DUE TO FLOODING.

0740 PM     FLASH FLOOD      18 NW NEEDLES           35.03N 114.83W
07/17/2015                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            CALTRANS REPORTS US-95 CLOSED FROM THE
            NEVADA STATE LINE TO I-40 IN BOTH DIRECTIONS
            DUE TO FLOODING.

0810 PM     DUST STORM       JOSHUA TREE             34.13N 116.32W
07/17/2015                   SAN BERNARDINO     CA   PUBLIC

            PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
            DUST.

0821 PM     DUST STORM       JOSHUA TREE             34.13N 116.31W
07/17/2015                   SAN BERNARDINO     CA   PUBLIC

            PUBLIC REPORT OF 1/4 MI VISIBILITY DUE TO
            DUST.

1030 PM     TSTM WND GST     3 NNE BULLHEAD CITY     35.14N 114.57W
07/17/2015  M65 MPH          MOHAVE             AZ   AMATEUR RADIO

            65 MPH WINDS BETWEEN 1ST AND 3RD STREETS IN
            BULLHEAD CITY.

1038 PM     TSTM WND GST     2 N LAUGHLIN            35.19N 114.58W
07/17/2015  E60 MPH          CLARK              NV   TRAINED SPOTTER

            SPOTTER REPORTS ESTIMATED GUSTS OVER 60 MPH
            AT DAVIS DAM.

1050 PM     FLASH FLOOD      7 NNE BULLHEAD CITY     35.19N 114.56W
07/17/2015                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTS ROCKS AND DEBRIS HAVE WASHED
            ON TO DAVIS DAM RD.

1057 PM     TSTM WND DMG     6 NNE BULLHEAD CITY     35.18N 114.54W
07/17/2015                   MOHAVE             AZ   TRAINED SPOTTER

            VERY STRONG WIND GUSTS. PATIO CHAIRS FLYING
            AROUND YARD.

1100 PM     HEAVY RAIN       9 W LAUGHLIN            35.17N 114.73W
07/17/2015  M1.50 INCH       CLARK              NV   MESONET

            1.50 INCHES OF RAIN IN 60 MINUTES.

1100 PM     TSTM WND DMG     4 NE BULLHEAD CITY      35.15N 114.55W
07/17/2015                   MOHAVE             AZ   TRAINED SPOTTER

            SEVERAL 4 FOOT TALL TREES BLOWN OVER ALONG
            THE BULLHEAD PARKWAY.

1127 PM     FLOOD            LAUGHLIN                35.17N 114.57W
07/17/2015                   CLARK              NV   AMATEUR RADIO

            CURB HEIGHT WATER ON CASINO DR. IN LAUGHLIN.

1131 PM     HAIL             10 NE BULLHEAD CITY     35.19N 114.45W
07/17/2015  E0.50 INCH       MOHAVE             AZ   PUBLIC

1140 PM     HEAVY RAIN       4 WSW LAUGHLIN          35.13N 114.63W
07/17/2015  M0.98 INCH       CLARK              NV   TRAINED SPOTTER

            WATER IN HER BACKYARD.

1145 PM     FLASH FLOOD      LAUGHLIN                35.17N 114.57W
07/17/2015                   CLARK              NV   TRAINED SPOTTER

            SPOTTER AND TRAFFIC CAMERAS AT SR-163 AND
            CASINO DR IN LAUGHLIN SHOW AT LEAST 6 INCHES
            OF FLOWING WATER THROUGH THE INTERSECTION.

1208 AM     HAIL             10 W GOLDEN VALLEY      35.20N 114.40W
07/18/2015  E0.88 INCH       MOHAVE             AZ   TRAINED SPOTTER

1242 AM     HAIL             1 W GOLDEN VALLEY       35.22N 114.24W
07/18/2015  E0.25 INCH       MOHAVE             AZ   TRAINED SPOTTER

0103 AM     FLASH FLOOD      1 SW LAUGHLIN           35.16N 114.58W
07/18/2015                   CLARK              NV   TRAINED SPOTTER

            INTERSECTION OF THOMAS EDISON DR AND BRUCE
            WOODBURY DR CLOSED DUE TO FLOODING

0135 AM     HEAVY RAIN       10 W GOLDEN VALLEY      35.22N 114.39W
07/18/2015  M2.72 INCH       MOHAVE             AZ   MESONET

            MOHAVE COUNTY ALERT GAUGE AT UNION PASS
            MEASURED 2.72 INCHES IN 2 HOURS.

&&

VEF STAFF
Local storm report, Jul 18, 10:20 AM MST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1020 AM PDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     MOHAVE VALLEY           34.93N 114.59W
07/17/2015                   MOHAVE             AZ   NEWSPAPER

            POWER LINES WERE REPORTED DOWN IN MOHAVE VALLEY.

&&

STACHELSKI
Local storm report, Jul 18, 12:20 PM MST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1220 PM PDT SAT JUL 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     FLASH FLOOD      16 ESE WONDER VALLEY    34.10N 115.61W
07/18/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            AMBULANCE SERVICE REPORTS 3 FEET OF WATER
            FLOWING OVER HIGHWAY 62.

&&

TL
Local storm report, Jul 18, 1:44 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
144 PM PDT SAT JUL 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND GST     6 S NEEDLES             34.77N 114.62W
07/18/2015  M61 MPH          SAN BERNARDINO     CA   ASOS

&&

NWS LAS VEGAS NV
IRIS SYSTEM
Local storm report, Jul 18, 1:50 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
150 PM PDT SAT JUL 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND GST     NELLIS AFB              36.24N 115.03W
07/18/2015  M58 MPH          CLARK              NV   ASOS

&&

NWS LAS VEGAS NV
IRIS SYSTEM

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 5:54 PM MSTSevere Thunderstorm WarningVEFMohave36 min
Jul 17, 7:19 PM MSTAreal Flood AdvisoryVEFMohave4 hr
Jul 17, 9:45 PM MSTAreal Flood WarningVEFMohave12 hr
Jul 17, 10:27 PM MSTSevere Thunderstorm WarningVEFMohave48 min
Jul 17, 10:35 PM MSTFlash Flood WarningVEFMohave115 min
Jul 18, 12:27 AM MSTFlash Flood WarningVEFMohave3 hr
Jul 18, 12:45 PM MSTSevere Thunderstorm WarningVEFMohave44 min
Jul 18, 12:57 PM MSTSevere Thunderstorm WarningVEFMohave33 min
Jul 18, 1:07 PM MSTFlash Flood WarningVEFMohave6 hr
Jul 18, 1:23 PM MSTFlash Flood WarningVEFMohave6 hr
Jul 18, 1:27 PM MSTSevere Thunderstorm WarningVEFMohave58 min
Jul 18, 1:36 PM MSTSevere Thunderstorm WarningVEFMohave39 min
Jul 18, 1:44 PM MSTSevere Thunderstorm WarningVEFMohave61 min
Jul 18, 2:11 PM MSTSevere Thunderstorm WarningVEFMohave49 min
Jul 18, 2:20 PM MSTFlash Flood WarningVEFMohave6 hr
Jul 18, 3:19 PM MSTSevere Thunderstorm WarningVEFMohave26 min

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.